# SDR UALA2012040502099

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 66,191 hours, 9,521 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311W34535
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CUT OUT FOR ACCESS DOOR 443CL INBD SIDE SKIN TRIPLER P/N 311W3453-5 WORN AT PLATE LATCH CONTACT AREAS.  REPAIRED ON DOCK WU Q1849X REQUIRES REPETITIVE INSP FOR WEAR EVERY 30 DAYS AND MUST BE PERMANENTLY PAIRED BY 9-22- 2010 PER UA EVA 73615.  REPAIRED SKIN PER AVO2882 01, ACCOMPLISHED ON BASE WU B2763X.
